JournalsjemsVol. 22, No. 12pp. 4097–4120

Higher dimensional steady Ricci solitons with linear curvature decay

  • Yuxing Deng

    Beijing Institute of Technology, China
  • Xiaohua Zhu

    Peking University and Beijing International Center for Mathematical Research, Beijing, China
Higher dimensional steady Ricci solitons with linear curvature decay cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that any noncompact κ\kappa-noncollapsed steady (gradient) Ricci soliton with nonnegative curvature operator must be rotationally symmetric if it has linear curvature decay.

Cite this article

Yuxing Deng, Xiaohua Zhu, Higher dimensional steady Ricci solitons with linear curvature decay. J. Eur. Math. Soc. 22 (2020), no. 12, pp. 4097–4120

DOI 10.4171/JEMS/1003